MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® PROXIMAL BODY PLASMA SPRAY; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® PROXIMAL BODY PLASMA SPRAY; HIP COMPONENT
Model Number PPW38024
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient had previously been operated on twice, in 2013 and 2014.This time he suffered a stem break, having to undergo surgery again for its removal.
 
Additional Manufacturer Narrative
Update of the description and section: d.4 change the product and lot.
 
Event or Problem Description
Allegedly, the patient had previously been operated on twice, in 2013 and 2014.This time he suffered a stem break, having to undergo surgery again for its removal.Additional information received on 03/01/2022 including new products that were revised.

Brand Name
PROFEMUR® PROXIMAL BODY PLASMA SPRAY
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12591208
Report Number3010536692-2021-00534
Device Sequence Number4344696
Product Code LZO
UDI-Device IdentifierM684PPW380241
UDI-PublicM684PPW380241
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPPW38024
Device Catalogue NumberPPW38024
Device Lot Number1478543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale